Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On approximately inner automorphisms of certain crossed product $ C\sp *$-algebras

Authors: Marius Dădărlat and Cornel Pasnicu
Journal: Proc. Amer. Math. Soc. 110 (1990), 383-385
MSC: Primary 46L55; Secondary 18F25, 46L40
MathSciNet review: 1021897
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a compact connected topological group having a dense subgroup isomorphic to $ {\mathbf{Z}}$. Let $ C(G)\mathop \rtimes \limits_ \propto {\mathbf{Z}}$ be the crossed product $ {C^ * }$-algebra of $ C(G)$ with $ {\mathbf{Z}}$, where $ {\mathbf{Z}}$ acts on $ G$ by rotations. Automorphisms of $ C(G)\mathop \rtimes \limits_ \propto {\mathbf{Z}}$ leaving invariant the canonical copy of $ C(G)$ are shown to be approximately inner iff they act trivially on $ {K_1}(C(G)\mathop \rtimes \limits_ \propto {\mathbf{Z}})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 18F25, 46L40

Retrieve articles in all journals with MSC: 46L55, 18F25, 46L40

Additional Information

PII: S 0002-9939(1990)1021897-4
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia